Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 723451, 11 pages
http://dx.doi.org/10.1155/2015/723451
Research Article

Mathematical Properties of the Hyperbolicity of Circulant Networks

1Facultad de Matemáticas, Universidad Autónoma de Guerrero, Carlos E. Adame No. 54, Colonia Garita, 39650 Acapulco, GRO, Mexico
2Departamento de Matemáticas, Universidad Carlos III de Madrid, Avenida de la Universidad 30, Leganés, 28911 Madrid, Spain

Received 24 July 2015; Accepted 27 September 2015

Academic Editor: Pavel Kurasov

Copyright © 2015 Juan C. Hernández et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan C. Hernández, José M. Rodríguez, and José M. Sigarreta, “Mathematical Properties of the Hyperbolicity of Circulant Networks,” Advances in Mathematical Physics, vol. 2015, Article ID 723451, 11 pages, 2015. https://doi.org/10.1155/2015/723451.